Finite binary projective groups
Compositio Mathematica, Volume 9 (1951), p. 97-129
@article{CM_1951__9__97_0,
     author = {Peremans, W.},
     title = {Finite binary projective groups},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {9},
     year = {1951},
     pages = {97-129},
     zbl = {0043.26102},
     mrnumber = {43786},
     language = {en},
     url = {http://www.numdam.org/item/CM_1951__9__97_0}
}
Peremans, W. Finite binary projective groups. Compositio Mathematica, Volume 9 (1951) pp. 97-129. http://www.numdam.org/item/CM_1951__9__97_0/

L.E. Dickson [1] Linear groups, with an exposition of the Galois field theory, Leipzig 1901. | JFM 32.0128.01 | Zbl 0082.24901

F. Klein [2] Über binäre Formen mit linearen Transformationen in sich selbst, Math. Ann. 9 (1876), 183-208. | JFM 07.0053.02 | MR 1509857

H.H. Mitchell [3] Determination of the ordinary and modular ternary linear groups, Trans. Amer. Math. Soc. 12 (1911), 207-242. | JFM 42.0161.01

B.L. Van Der Waerden [4] Gruppen von linearen Transformationen, Erg. d. Math. IV 2, Berlin 1935. | JFM 61.0105.03 | Zbl 0011.10102